# SDR DXTA2023061288480

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500263
- Aircraft time: 6,390 hours, 5,039 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

COCKPIT/CABIN NOISE: CLIMBING ABOVE 38000 FT THE CABIN CLIMB RATE BEGAN TO SPIKE AND DESCEND BETWEEN PLUS/MINUS APPROXIMATELY 1800 FT PER MIN FOLLOWED BY A LOUD AIR NOISE ON THE COPILOT'S SIDE. WE DONNED THE MASKS AND DESCENDED AND RETURN TO OUR DEPARTURE AIRPORT.
